# SDR WWQ2009F00000

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N366JA
- Make and model: Gulstm G1159A
- Aircraft serial: 366
- Aircraft time: 7,490 hours, 1,461 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: SPEY5118
- Part serial: 11234
- Condition: Failed
- Location: Nr 1
- Part time: 7,490 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER TAKEOFF, APPROXIMATELY 5K FEET THE CREW HEARD A LOUD BANG FROM THE LT ENGINE.  THE CREW CHECKED THE ENGINE PARAMETERS AND FOUND 0 EPR AND NOTICED THAT THE POWER LEVER WAS UNRESPONSIVE ON THE LT ENGINE.  LP HP WAS APPROXIMATELY 30 PERCENT AND THE TGT WAS 500 DEGREES AND THE CREW SHUT THE ENGINE DOWN AND LANDED THE ACFT.  (K)
